# SDR HALA20250818251

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 61,159 hours, 9,948 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,869 hours, 7,272 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENGINE 1 OIL CHIP DETECT. PERFORMED DETAILED INSPECTION OF EMCD PER AMM 79-00-00-200-822-A. ACCEPTABLE LIMITS FOR ONE FLAKE COLLECTED. REMOVED AND CLEANED EMCD PER AMM 79-22-46. REPLACED SCAVENGE FILTER PER AMM 79-22-45. OPS AND LEAK CHK GOOD, OK FOR SVC.
